# SDR ABXA9700042

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Cable
- Part number: 100937843
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DOOR OPEN LIGHT REMAINED ILLUMINATED ON APPROACH.  RECYCLED GEAR AND GOT LEFT GEAR UNSAFE LIGHT.  REPLACED LEFT MAIN LANDING GEAR SEQUENCE PUSH/PULL CABLE AND RIGGED IAW DC-9 MM 32-31-0.
